Renewal theorem and Markov chains
Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 2, p. 187-197
@article{AIHPB_1975__11_2_187_0,
     author = {McDonald, David},
     title = {Renewal theorem and Markov chains},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {2},
     year = {1975},
     pages = {187-197},
     zbl = {0313.60060},
     mrnumber = {394918},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPB_1975__11_2_187_0}
}
McDonald, David. Renewal theorem and Markov chains. Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 2, pp. 187-197. http://www.numdam.org/item/AIHPB_1975__11_2_187_0/

[1] W. Feller, An introduction to probability theory and its applications. Vol. 2, p. 372.

[2] Ibid., p. 368.

[3] Ibid., p. 188.

[4] F. Orey, Lectures notes on limit theorems for Markov chain transition probabilities. Van Nostrand Reinhold, 1971. | MR 324774 | Zbl 0295.60054

[5] G. Croquet and J. Deny, C. R. Acad. Sci. Paris, Vol. 250, 1960, p. 799-801. | MR 119041 | Zbl 0093.12802

[6] W. Feller, Vol. 2, p. 369.

[7] P. Billingsly, Convergence of probability measures, p. 30-31.

[8] W. Feller, Vol. 2, p. 391.